Repositorio de producción científica de la Universidad de Sevilla

On the asymptotic behaviour of a stochastic 3D Lans-Alpha model

 

Búsqueda avanzada
 
Opened Access On the asymptotic behaviour of a stochastic 3D Lans-Alpha model
Citas

Estadísticas
Icon
Exportar a
Autor: Caraballo Garrido, Tomás
Márquez Durán, Antonio Miguel
Real Anguas, José
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2011
Publicado en: Applied Mathematics & Optimization, 16(3), 703-717
Tipo de documento: Artículo
Resumen: The long-time behaviour of a stochastic 3D LANS-® model on a bounded domain is analysed. First, we reformulate the model as an abstract problem. Next, we establish sufficient conditions ensuring the existence of stationary (steady state) solutions of this abstract nonlinear stochastic evolution equation, and study the stability properties of the model. Finally, we analyse the effects produced by stochastic perturbations in the deterministic version of the system (persistence of exponential stability as well as possible stabilisation effects produced by the noise). The general results are applied to our stochastic LANS-® system throughout the paper.
Tamaño: 221.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/23689

DOI: http://dx.doi.org/10.1007/s00245-005-0839-9

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Atribución-NoComercial-SinDerivadas 4.0 España

Este registro aparece en las siguientes colecciones